# SDR 2002FA0001110

- Difficulty date: September 12, 2002
- Submitted: September 24, 2002
- Operation: General aviation
- Aircraft: N7146J
- Make and model: Arostr RX8
- Aircraft serial: RX83242
- System (JASC): 5102 · Balloon Reports
- Part: Spring
- Part number: RX83242
- Condition: Hung Up
- Location: Valve Handle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MALFUNCTION OF GLOW BURNER, VALVE HANDLE HANGING UP ON SPRING, CAUSING IT TO CONTINIOUSLY DISCHARGE PROPANE.  VALVE COULD NOT RETURN TO CLOSED POSITION.  TO PREVENT RECURRENCE, REPLACE WITH METAL HANDLE IN PLACE OF PLASTIC.  (SW)
